• Linda1968's Avatar

    Linda1968 asked a questionSkin Cancer - Melanoma

    Moles came back as positive cancer, what now?

    11 answers
    • Keith59's Avatar
      Keith59

      Melanomamama....I just finished 4 rounds of Yervoy....scans tomorrow......everyone keep your fingers crossed and pray......

      about 5 years ago
    • CAS1's Avatar
      CAS1

      This is great news.. Yervoy is just one of many in the pipeline to CURE even advance stage cancers. Keith59...you are in my prayers too..

      Immunotherapy is just one of the future pathways to cure this beast.

      9 years and counting for lots and lots of melanoma stage iv folks..

      about 5 years ago
    • Dick_K's Avatar
      Dick_K

      Linda,
      In two weeks, I will have been on Vemurafenib for 4 ½ years for metastatic melanoma in my lung. Last week I found out that a mole that was just removed was malignant for melanoma. Even though the sample extends close to a peripheral edge of the specimen and the fact that I am still receiving active treatment, my oncologist, surgeon, and I all agree that a Wide Local Excision is the proper step to take.

      Hope this helps and good luck to you.

      about 5 years ago
  • Linda1968's Avatar

    Linda1968 started following

  • Linda1968's Avatar

    Linda1968 started following

    User: sksully7698

  • Linda1968's Avatar

    Linda1968 started following

  • Linda1968's Avatar

    Linda1968 shared an experience

    Side Effects (Other): Yervoy has also caused me to have numbness and tingling in my leg and foot. Also I sweat bullets and I am not sure if it's Yervoy or just warm weather and menopause . I also have constipation which could be caused by pain meds and the Yervoy

    2 Comments
    • kalindria's Avatar
      kalindria

      Hi Linda - disclaimer: my cancer and chemo are different but I'd bet your constipation symptoms are pain med-related. As far as the hot flashes, that doesn't seem to be a side effect of Yervoy so maybe it's menopause/summer weather.

      about 5 years ago
    • Keith59's Avatar
      Keith59

      I at times have had hot flashes while on Yervoy.....

      about 5 years ago
  • Linda1968's Avatar

    Linda1968 shared an experience

    Oh No: Well, going for my second infusion of Yervoy this Thursday . The first went relatively okay but I can say the tumours I know have grown and the one on my rib hurts so bad. It was so bad that I couldn't breathe deep as the bone pain in the rib that I had to go to the emergency for pain management . They gave me an injection of super super Advil which worked for the inflamation . I read that things get worse while on this treatment but better when complete.

    1 Comment
    • Keith59's Avatar
      Keith59

      Hang in there...that's actually a good sign. Just finished my fourth cycle of Yervoy last week. New scans next Monday! Things do get worse after each infusion for a couple weeks...then lighten up some until next treatment. Stay strong. You got this.

      about 5 years ago